# SDR IXXA202305250001

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N571AZ
- Make and model: Boeing 767-300
- Aircraft serial: 30388
- Aircraft time: 87,443 hours, 11,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Part serial: 97222
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS FWD FUSELAGE BELOW L1 DOOR AND ENTRANCE INOP
